# SDR SWAA2025052965999

- Difficulty date: April 30, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL STIFFENER LOC BS663 AT LEVEL LBL 25 LOWER SIDE 2025-307647 <[01]. REPLACED VERTICAL STIFFENER AND FASTENERS. LOC BS663 AT LEVEL LBL 25 LOWER SIDE.IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 DWG 111A1000 SHEET 259 REV.A. SEE INDIVIDUAL SIGN OFF BELOW; [02] REPLACED VERTICAL STIFFENER AND FASTENERS.LOC BS663 AT LEVEL LBL 25 LOWER SIDE.IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 DWG 111A1000 SHEET 259 REV.A. SEE INDIVIDUAL SIGN OFF BELOW.
